MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SIDE ENTRY 5.4QT PEARL 12/PK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL SIDE ENTRY 5.4QT PEARL 12/PK; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305425
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 12 sharps coll side entry 5.4qt pearl 12/pk experienced difficult assembly with the lid not fitting on the collector.The following information was provided by the initial reporter: material no.305425, batch no.9026910.Per customer, containers do not fit.Lids are different than containers.
 
Event or Problem Description
It was reported that 12 sharps coll side entry 5.4qt pearl 12/pk experienced difficult assembly with the lid not fitting on the collector.The following information was provided by the initial reporter: material no.305425.Batch no.9026910.Per customer, containers do not fit.Lids are different than containers.
 
Additional Manufacturer Narrative
The actual product was returned, and photo representation was provided.A review of the dhr showed there were no issues reported like incorrect lids during the manufacturing process.A review of the nonconformance material reports was performed and the result showed there were no issues reported for the same part number throughout the last twelve months.According to the evidence provided, the issue seems to be related to an incorrect subassembly (box of lids) supplied, which is a manufacturing issue.In conclusion, a corrective action was not determined necessary at this time because of the low probability and the root cause was unconfirmed, but a quality alert has been posted within the manufacturing process for this issue.The issue will continue to be evaluated and monitored by bd for any trends.

Brand Name
SHARPS COLL SIDE ENTRY 5.4QT PEARL 12/PK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8660543
Report Number2243072-2019-01065
Device Sequence Number2182957
Product Code FMI
UDI-Device Identifier50382903054256
UDI-Public50382903054256
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305425
Device Lot Number9026910
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;